Side effects


#1
Hi, My OH had his meds changed a week ago now, from Sinemet+ to Stalevo?? he seems ok I think? but early hours of the morning I heard an almighty bang, He fell out of bed landed on his face/head, and just does not know how it happened, he was very shaken up as he gave his head a right bang, made worse as the bedroom floors are stripped bare wood, it frightened the life out of me, any views on this would be greatly appreciated, love hols x

#2
it might just be a coincidence.
a possibility is that the encatapone has done its job too well and the levadopa caused an over-excited dream which ended in a tumble. if it happens again or there is a lot of thrashing about you might want to talk to your doctor who might reduce the nighttime dose.

#3
ps a foam rubber mat just in case gbp 2.50 from your local foam shop.

#4
Thanks Turnip, I will be keeping a keen eye on him, and the foam cover is a great idea, will get some asap, love hols x

#5
If it is any comfort my friend did just the same thing not long ago and did herself no good at all - she doesn't suffer from PD